Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Facial hair caused by harmonal imbalance - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hello
Doctor :   please proceed with your query.
User :   i have one question so just wanted to check with u..
User :   is there any medicine/tablet..which I can take to prepone my monthly period ?
User :   by 4-5 days
Doctor :   i'm sorry , i cannot help you with this , as there is no medicine to prepone ones menses
Doctor :   it can only be postponed that too suggested only when needed
User :   I checked in google and found meprate tablet to prepone the same..please let me know your suggestion??
Doctor :   no , it is not to pre pone cycles
Doctor :   it is a hormone , it will not pre pone but delay cycles and cause imbalance in future if not taken through prescription
Doctor :   may i know why you ant to prepone them?
User :   i m visiting some place for 25 days so in those days i dint want them??
Doctor :   no , it is better to keep the menses natural
Doctor :   there is no such method to pre pone , we can only delay them
User :   ok thanks a lot for your suggestion....
Doctor :   thanks for consulting me
Doctor :   have a good day
User :   i have one more question...actually my period is irregular because of that i have some harmonal problem.....
Doctor :   yes , please tell me
Doctor :   ok
User :   i mean i have some extra hairs on my to get rid of them what should I do??
Doctor :   ok , where you told that there are cysts in ovary?
User :   i consulted with a gynachologist and they said very small cysts are there in ovary...and period was also not regular so she suggested me to use Diane-35 medicine..
Doctor :   yes , this medicine is correct , and continue it , it is given for your problem
Doctor :   any hormonal imbalance with cysts will cause acne and facial hair
Doctor :   so we treat it with hormones , to reduce the hair growth as well
Doctor :   this brings down the hair growth
User :   i used that almost a year period are little fine atleast i m getting it every month but its not with proper flow
Doctor :   for the persisting hair you can try external removal methods which are temporary.
Doctor :   you must not stop treatment suddenly , you must keep consulting hte doctor to pick the right dose, till she says the cysts are resolved or hormones are in balance.
Doctor :   treating the hormonal imbalance wil treat the cysts also
User :   ya i m using external removel methods..... but wanted to there anything which can do miracle...means it can remove permanene hair growth??
Doctor :   may i know what methods your following?
User :   i mean face waxing
Doctor :   ok , may i know if the hair is very thick?
User :   i guess initially they were not but after regular use they have become thick
Doctor :   ok , there are these method which are followed for hair removal
Doctor :   1. threading
Doctor :   2. waxing
Doctor :   3. epilation
User :   okk
Doctor :   4 depilating creams
Doctor :   these being temporary
Doctor :   there are permanenet methods as well
Doctor :   called ELECTROLYSIS
Doctor :   AND the other one being LASER REMOVAL
Doctor :   you must contact a dermatologist to tell you the suitable method for your skin and hair type
Doctor :   are you there
User :   OK thanks will do that..thanks for your suggesstion
User :   it was really helpful
Doctor :   pleasure here
Doctor :   thanks for consulting me
Doctor :   but i will also say results do vary
Doctor :   think before you opt for it
Doctor :   else go for temporary methods only
Doctor :   are you there
Doctor :   i hope you followed my suggestions
User :   ya will do that..ok thanks once again....
Doctor :   pleasure her
Doctor :   here
Doctor :   take care
Doctor :   good day
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor